MathSciNet Relay Station
MathSciNet bibliographic data
MR286867 18.20
Husemoller, Dale The structure of the Hopf algebra $H\sb\ast (BU)$ over a Z$\sb{(p)}$-algebra. Amer. J. Math. 93 1971 329–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement